Published Article ams.org/mathscinet:MR1862622 (2002i:81170)


The Bogoliubov renormalization group and solution symmetry in mathematical physics


Shirkov, Dmitrij V. ; Kovalev, Vladimir F.

Published in: Phys. Rep.
Vol.: 352    Num./Issue: 4-6
Pages: 219--249
ISSN: 0370-1573
Year: 2001

Web-Page: http://dx.doi.org/10.1016/S0370-1573(01)00039-4
Language: eng


Note: Renormalization group theory in the new millennium, III

Total numbers of views: 1921
Numbers of unique views: 636
 Запись создана 2010-09-28, последняя модификация 2014-01-30


Внешняя ссылка:
Загрузка полного текста
Полный текст
Оценить этот документ:

Rate this document:
1
2
3
 
(Еще не рецензированная)